# SDR HNAA2024040400283

- Difficulty date: April 3, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 44,298 hours, 41,185 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Part number: UNKNOWN
- Condition: Faulted
- Location: Anti-Ice
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ICE COND AND A/ICE INOP EICAS MESSAGES DISPLAYED ON T/O ROLL.   REMOVED AN REPLACED RELAYS K0532 AND K0531 IAW AMM 20-13-02, PERFORMED OPS CEHCK IAW AMM 30-00-00 NO DEFECTS NOTED AT THIS TIME. OKAY FOR SERVICE
